# SDR FDEA201511243768

- Difficulty date: November 24, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 651 hours, 15,213 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULICS 3 OFF ALERT IN CRUISE, FOLLOWED BY HYD 3 FAIL, APPROX 40 MINUTES LATER.  UTILIZED EMERGENCY GEAR EXTENSION METHOD IAW QRH.  RESET ALTERNATE RELEASE LANDING GEAR CONTROL LEVER IAW AMM 32-32-00-5.  REPLACED NR 3 ENGINE UPPER HYDRAULIC PUMP PRESSURE LINE IAW MM 20-40-01-2, AND 29-11-22-4, OPS CHECKED GOOD, ACFT OK FOR SERVICE.
